MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SILICONE CHANNEL DRAIN WITH 3/16 IN. TROCAR, 10MM, FLAT, 3/4 FLUTED; BARD SILICONE CHANNEL DRAIN

C.R. BARD, INC. (COVINGTON) -1018233 SILICONE CHANNEL DRAIN WITH 3/16 IN. TROCAR, 10MM, FLAT, 3/4 FLUTED; BARD SILICONE CHANNEL DRAIN
Model Number 072217
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that foreign material like a dust was found inside the package.
 
Event or Problem Description
It was reported that foreign material like a dust was found inside the package.
 
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing-related.Visual inspection noted one wound drain was received in the unopened original packaging.Visual evaluation noted a black spec measuring 4.00 sq mm was found inside the sealed packaging, inside the packaging, but outside of the inner packaging.This fails to meet specifications as the product must be clean and free from oil or grease or loose foreign matter in excess of an aggregate total of 0.6mm² or 1/16in.In length.Although the reported event was confirmed, a root cause could not be determined.A potential root cause for this failure could be no follow up to production areas cleaning procedure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the actual/suspected device was inspected.

Brand Name
SILICONE CHANNEL DRAIN WITH 3/16 IN. TROCAR, 10MM, FLAT, 3/4 FLUTED
Common Device Name
BARD SILICONE CHANNEL DRAIN
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10718608
Report Number1018233-2020-20324
Device Sequence Number19598268
Product Code GBX
UDI-Device Identifier00801741049828
UDI-Public(01)00801741049828
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number072217
Device Catalogue Number072217
Device Lot NumberNGEN4747
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2020
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;